A class of admissible functions in the principle of invariance of wave operators

Authors

  • A. Yu. Konstantinov

Abstract

A class of admissible functions that satisfies the well-known invariance principle in the scattering theory is extended.

Published

25.03.1994

Issue

Section

Research articles

How to Cite

Konstantinov, A. Yu. “A Class of Admissible Functions in the Principle of Invariance of Wave Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 3, Mar. 1994, pp. 227–229, https://umj.imath.kiev.ua/index.php/umj/article/view/5758.